# SDR UALA2011052002494

- Difficulty date: May 19, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 38,296 hours, 4,681 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L SIDE FAILURE OF LEFT NR 2 SIDE WINDSHIELD HEATING CIRCUIT (LOSS OF WINDOW COATING, WIRING OR THE INDIVIDUAL WHCU CIRCUIT FOR THAT WINDOW).  FOUND WINDOW HEAT SIDE SWITCH INDICATING 'INOP' WITH SWITCH TURNED ON.  CYCLED SW SEVERAL TIMES.  REPLACED WINDOW HEAT SIDE KORRY SW BODY AND CAP.  AGAIN CYCLED SWITCH 7 TIMES SWITCH FOLLOWED COMMAND.  ALSO, PERFORMED MAT TEST.  TEST PASSED.  NO ACTIVE MSG'S.
